# SDR CKSA99016

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK INSPECTION, FOUND AFT PRECONDITION AIR CONNECTOR FUSELAGE CUT OUT CRACKED.  REMOVED RIVETS IN REPAIR AREA AS PER SRM 51-40-01.  STOP DRILLED END OF CRACK AS PER SRM 51-10-04.  FABRICATED REPAIR DOUBLER AS PER SRM 53-81-20 FIG 828.  PRE-PROTECT REPAIR DOUBLER AS PER SRM 51-21-02.  REPAIR CARRIED OUT AS PER SRM 53-31-00 FIG 828.  LEAK CHECKED SATISFACTORY IAW MM 21-06-01, PAINT TOUCH UP CARRIED OUT IAW MM 20-51-11.  FOUND DURING ACCOMPLISHMENT OF SCHEDULED C-CHECK AT GAMCO, INC.  WORK CARD 57686, C-CHECK CARD 01-00-1000, NON-ROUTINE WORK CARD NR 5013.
